# SDR DHL2003604695

- Difficulty date: June 4, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Fuselage
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG W/W FITTING ATTACHING LONGERON 24L AT STA. 940.000 WITH 5.000 CRACK IN IT.  PERORMED MAJOR REPAIR IAW SRM 53-2-0 FIG.8. REMOVED DAMAGED FITTING IAW SRM 51-1-20D PG.21. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. CUT OUT NEW FITTING SRM 53-2-0 FIG.8. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PG.9. INSTALLED FITTING AND (4 EA) SPLICE FITTING AND DOUBLER FITTING AND FILLER WITH NEW FASTENERS IAW SRM 53-2-0 FIG.8, SRM 51-1-21 PG.9.
